Uniflu with Vitamin C tablet for the treatment of Influenza, Colds, Nasal and Sinus Congestion, Coughing, Aching Limbs, Fever, Headaches, Runny Nose
Dosage: Adults and Elderly: One Uniflu tablet [pink colour] swallowed whole with water and one Vitamin C tablet [ yellow colour] swallowed, sucked or chewed, followed by one of each tablet every 6 hours until the symptoms disappear. No more than 4 uniflu tablets [pink] to be taken in 24 hours. Children: Under 12 years:- Not recommended. Over 12 years:- Dosage as for adults and elderly except one tablet of each every 8 hours until the symptoms disappear. No more than 3 uniflu tablets [pink]to be taken in 24 hours.
Important Information: Do not exceed the stated dose. Do not take any other paracetamol-containing products. May cause drowsiness, if affected do not drive or operate machinery. Do not take this product for persistent or chronic cough such as occurs with smoking or emphysema or if cough is accompanied by excessive mucus unless directed by a doctor.
Each Uniful tablet contains Caffeine 30mg, Diphenhydramine hydrochloride 15mg, Paracetamol 500mg, Phenylephrine hydrochloride 10mg. Each Vitamin C tablet contains Ascorbic Acid 300mg.